# SDR SIMA20130415007

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Aircraft time: 28,237 hours, 25,463 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4484 THE CREW REPORTED A HYDRAULIC 1 LOW MESSAGE.  THE CREW DECLARED AN EMERGENCY AND LANDED AT DESTINATION WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  SERVICED HYD 1 SYSTEM IAW 12-13-01.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
